# SDR GTIA2025092939105

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 9,090 hours, 4,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOTICED A DIRTY SOCK SMELL AFTER RUNNING ELIMINATION OF ODOR FUMES QRH DETERMINED THAT PACK 1 WAS THE SOURCEOF ODOR. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A. FOUND ENG 1 TO BE CAUSE OF ODOR. PERFORMED INSPECTION ON THE ENG 1 IAW TSM TASK 71-00-00-810-847-A CAT-B NO FAULTS OR LEAKS NOTED. PERFORMED TYPE 2 - LEVEL B DECONTAMINATION IAW AMM 36-10-00 & AMM 21-00-00. NO ODOR NOTED. A/C OK FOR SVC. MOC # 119255.
